... withdrawal if i stop taking it? if so how bad will it be? I have not taken any in 2 days and feel ok so far
From what I understand, it takes up to 4-5 days before the wd's would kick in. However, there's many factors involved. Pattishand61 is the sub expert on this sight. If she doesn't respond soon, please look her up and read the info in her profile. Hang in there and try not to be too nervous.
You will go thru a withdrawal, it just won't be from suboxone as you haven't been on it for long enough. Saco is right about varying the dose by that much, but, most doctors automatically put a person on 16 mgs and they don't need to be on that high a dose. Google the thomas recipe opiate withdrawal and get the over the counter meds and supplements it list to treat the various symptoms of withdrawal. Now, you also were not on the suboxone long enough for it to heal the receptors in the brain or receive enough addiction counseling to matter either. This will be a dangerous thing for you to go off subs without the recept. sites being healed and without the guidance of a counselor.
It probably sounds like I am fussing at you, I am not, use the sympathy voice in your head to read my answer, I am just trying to tell you off my concerns about getting off the subs so quickly, and about playing around with the dose that much, suboxone is really pretty strong, so, if you stay on it, stay on as low a dose, a consistent dose, until you and your counselor have figured out when you should attempt a taper. You can click my avatar or name and look at the taper schedule and other tips I used to get off of suboxone and remain wd AND relapse free. Patti
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After using suboxone for 2 weeks at 2 mg a day how long should withdrawal last, I don't feel to bad?
Posted 10 Mar 2010 • 2 answers
Posted 4 Oct 2010 • 2 answers
Posted 15 May 2011 • 6 answers
Posted 28 May 2011 • 8 answers
Posted 18 Dec 2011 • 2 answers